MAUDE Adverse Event Report: ZIMMER SPINE FINAL SCREWDRIVER SHAFT II; INSTINCT JAVA SYSTEM

ZIMMER SPINE FINAL SCREWDRIVER SHAFT II; INSTINCT JAVA SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the tip of the final driver fractured while tightening a blocker.The broken tip was retrieved from the blocker an another driver was used to complete the procedure.There was no reported impact on the patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and initially corrected information.Summary: the complaint is confirmed for one (1) of one (1) returned final scrdrv shaft rigid ij (pn 046w1an00641) for the failure of instrument tip fractured during operation.Visual inspection revealed the tip is fractured.Medical records were not provided for review.Potential cause: tip fracture or stripping of the final screwdriver shaft can occur when the driver is over torqued or when force is applied off-axis.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use: this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
FINAL SCREWDRIVER SHAFT II
Common Device Name
INSTINCT JAVA SYSTEM
Manufacturer (Section D)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
MDR Report Key11648397
Report Number3003853072-2021-00038
Device Sequence Number3843451
Product Code NKB
UDI-Device Identifier00889024342194
UDI-Public(01)00889024342194(10)A2729006A(11)180906
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number046W1AN00641
Device Lot NumberA2729006A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age35 YR
Patient Weight77